# SDR ABXA9500690

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 57799133
- Condition: Dented
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D - CHECK AND ACCEPTANCE INSPECTIONS, FOUND FORWARD LOWER CARGO COMPARTMENT AFT DOOR SKIN HAD A DENT AND WAS GOUGED.  REPAIRED IAW ABX REA D853-11372-MR.
